Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 16, Number 5

All articles in this issue are freely accessible.

Radii of star-likeness and close-to-covexity
M. S. Robertson.
Proc. Amer. Math. Soc. 16 (1965), 847-852
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181744
Lower bounds for solutions of hyperbolic inequalities
Hajimu Ogawa.
Proc. Amer. Math. Soc. 16 (1965), 853-857
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193376
Partial differential equations and the difference equations
Leopold Flatto.
Proc. Amer. Math. Soc. 16 (1965), 858-863
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181847
Harnack’s and Weyl’s inequalities
Marvin Marcus.
Proc. Amer. Math. Soc. 16 (1965), 864-866
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181646
$U(𝜖)$-sets for Walsh series
Victor L. Shapiro.
Proc. Amer. Math. Soc. 16 (1965), 867-870
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180805
Pairs of Carleman-type integral equations
R. C. MacCamy.
Proc. Amer. Math. Soc. 16 (1965), 871-875
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0187037
A remark on an arithmetic theorem of Chevalley
H. Bass.
Proc. Amer. Math. Soc. 16 (1965), 875-878
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184925
On a class of holomorphic functions
Nicolas Artémiadis.
Proc. Amer. Math. Soc. 16 (1965), 879-885
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185102
Comparison theorems for elliptic differential equations
Colin Clark and C. A. Swanson.
Proc. Amer. Math. Soc. 16 (1965), 886-890
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180753
Local trajectory equivalence of differential systems
Courtney Coleman.
Proc. Amer. Math. Soc. 16 (1965), 890-892
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180752
On the inversion of matrices and linear operators
W. V. Petryshyn.
Proc. Amer. Math. Soc. 16 (1965), 893-901
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182121
On differential equations of mode $2$
Johannes C. C. Nitsche.
Proc. Amer. Math. Soc. 16 (1965), 902-908
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188602
An abstract formulation of some theorems on cluster sets
Ulysses Hunter.
Proc. Amer. Math. Soc. 16 (1965), 909-912
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180682
On the lifting property
William F. Donoghue.
Proc. Amer. Math. Soc. 16 (1965), 913-914
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0208353
Inequalities and a limit theorem for certain Wiener integrals
J. Yeh.
Proc. Amer. Math. Soc. 16 (1965), 915-918
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182709
The estimation of some determinants of Toeplitz-type
H. O. Pollak and L. A. Shepp.
Proc. Amer. Math. Soc. 16 (1965), 919-922
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182633
A note on indefinite integrals
Mitchell H. Taibleson.
Proc. Amer. Math. Soc. 16 (1965), 923-925
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0207953
On a note of Marcus concerning a problem posed by Frink
Richard B. Darst and Robert E. Zink.
Proc. Amer. Math. Soc. 16 (1965), 926-928
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180641
Convergence of closed subsets in a topological space
Edward G. Effros.
Proc. Amer. Math. Soc. 16 (1965), 929-931
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181983
On the continuous function space of a basically disconnected space
Dwight B. Goodner.
Proc. Amer. Math. Soc. 16 (1965), 932-934
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190795
Stationary sets and determining sets for certain classes of Darboux functions
A. M. Bruckner and John L. Leonard.
Proc. Amer. Math. Soc. 16 (1965), 935-940
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0183827
The Shilov boundary of the algebra of measures on a group
Joseph L. Taylor.
Proc. Amer. Math. Soc. 16 (1965), 941-945
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185464
A representation theorem for a continuous linear transformation on a space of continuous functions
Don H. Tucker.
Proc. Amer. Math. Soc. 16 (1965), 946-953
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0199722
Counterexample to the Morse-Sard theorem in the case of infinite-dimensional manifolds
Ivan Kupka.
Proc. Amer. Math. Soc. 16 (1965), 954-957
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182024
The degree of approximation by linear operators
Philip C. Curtis.
Proc. Amer. Math. Soc. 16 (1965), 957-959
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193400
Ergodic and spectral analysis of certain infinite measure preserving transformations
William Parry.
Proc. Amer. Math. Soc. 16 (1965), 960-966
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181737
A Choquet boundary for the product of two compact spaces
Marvin W. Grossman.
Proc. Amer. Math. Soc. 16 (1965), 967-971
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180879
On a problem of G. E. Sacks
A. H. Lachlan.
Proc. Amer. Math. Soc. 16 (1965), 972-979
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182560
The spectrum of an operator in Banach space
M. D. George.
Proc. Amer. Math. Soc. 16 (1965), 980-982
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0187088
An invariance theorem for representations of Banach algebras
L. Terrell Gardner.
Proc. Amer. Math. Soc. 16 (1965), 983-986
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182890
On the existence of [Schauder] decompositions in Banach spaces
B. L. Sanders.
Proc. Amer. Math. Soc. 16 (1965), 987-990
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180835
An approximation theorem for a class of operators
G. K. Leaf.
Proc. Amer. Math. Soc. 16 (1965), 991-995
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182880
A note on normal dilations
Arnold Lebow.
Proc. Amer. Math. Soc. 16 (1965), 995-998
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188794
Minkowskian distribution of discs
L. Fejes Tóth.
Proc. Amer. Math. Soc. 16 (1965), 999-1004
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180921
Homology of deleted products in dimension one
Arthur H. Copeland.
Proc. Amer. Math. Soc. 16 (1965), 1005-1007
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182968
On the combinatorial Schoenflies conjecture
Erhard Luft.
Proc. Amer. Math. Soc. 16 (1965), 1008-1011
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184238
A note on the parallelizability of real Stiefel manifolds
David Handel.
Proc. Amer. Math. Soc. 16 (1965), 1012-1014
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182975
A compact convex set in $E^{3}$ whose exposed points are of the first category
H. H. Corson.
Proc. Amer. Math. Soc. 16 (1965), 1015-1021
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180917
A theorem on homotopically equivalent $(2k+1)$-manifolds
Yuen-fat Wong.
Proc. Amer. Math. Soc. 16 (1965), 1022-1025
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193638
Embedding products of chainable continua
Ralph Bennett.
Proc. Amer. Math. Soc. 16 (1965), 1026-1027
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181991
Nondifferentiability of retractions of $C^{n}$ to subvarieties
M. Gilmartin.
Proc. Amer. Math. Soc. 16 (1965), 1028-1029
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193647
On piecewise linear immersions
Morris W. Hirsch.
Proc. Amer. Math. Soc. 16 (1965), 1029-1030
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0189050
A characterization of the almost periodic homeomorphisms on the closed $2$-cell
N. E. Foland.
Proc. Amer. Math. Soc. 16 (1965), 1031-1034
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180958
On points of Jacobian rank $k$. II
P. T. Church.
Proc. Amer. Math. Soc. 16 (1965), 1035-1038
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182017
Parallel umbilical hypersurfaces
Curtis M. Fulton.
Proc. Amer. Math. Soc. 16 (1965), 1039-1041
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185538
The ring $C(X)$ determines the category of $X$
W. W. Comfort and Stelios Negrepontis.
Proc. Amer. Math. Soc. 16 (1965), 1041-1045
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181984
A note on holonomy
Andrew P. Whitman and Lawrence Conlon.
Proc. Amer. Math. Soc. 16 (1965), 1046-1051
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184168
On the center of the group of a link
Kunio Murasugi.
Proc. Amer. Math. Soc. 16 (1965), 1052-1057
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185000
Extreme Hamiltonian circuits. Resolution of the convex-even case
Louis V. Quintas and Fred Supnick.
Proc. Amer. Math. Soc. 16 (1965), 1058-1061
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185508
On the invariants of a vector subspace of a vector space over a field of characteristic two
Vera Pless.
Proc. Amer. Math. Soc. 16 (1965), 1062-1067
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182627
Characterization of totally unimodular matrices
Paul Camion.
Proc. Amer. Math. Soc. 16 (1965), 1068-1073
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180568
Prime rings with maximal annihilator and maximal complement right ideals
Kwangil Koh and A. C. Mewborn.
Proc. Amer. Math. Soc. 16 (1965), 1073-1076
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219573
Analytic functions in Banach spaces
E. F. Whittlesey.
Proc. Amer. Math. Soc. 16 (1965), 1077-1083
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184092
Maximal quotient rings
Carl Faith and Yuzo Utumi.
Proc. Amer. Math. Soc. 16 (1965), 1084-1089
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182642
The Schnirelmann density of the $k$-free integers
R. L. Duncan.
Proc. Amer. Math. Soc. 16 (1965), 1090-1091
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0186652
On a problem connected with the Vandermonde determinant
J. Kiefer and J. Wolfowitz.
Proc. Amer. Math. Soc. 16 (1965), 1092-1095
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182632
Reflexive semigroups
R. O. Fulp and Paul Hill.
Proc. Amer. Math. Soc. 16 (1965), 1096-1098
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182665
Prime matrix rings
R. E. Johnson.
Proc. Amer. Math. Soc. 16 (1965), 1099-1105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182640
Powers in eighth-groups
Seymour Lipschutz.
Proc. Amer. Math. Soc. 16 (1965), 1105-1106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181667
On a class of Lie algebras
Robert H. Oehmke.
Proc. Amer. Math. Soc. 16 (1965), 1107-1113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0191930
Commutative algebras satisfying an identity of degree four
J. Marshall Osborn.
Proc. Amer. Math. Soc. 16 (1965), 1114-1120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184980
Some properties of localization and normalization
Joseph Lipman.
Proc. Amer. Math. Soc. 16 (1965), 1120-1122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180574
Symmetry for the enveloping algebra of a restricted Lie algebra
John R. Schue.
Proc. Amer. Math. Soc. 16 (1965), 1123-1124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185045
Representations of Lie algebras by normal operators
Thomas Sherman.
Proc. Amer. Math. Soc. 16 (1965), 1125-1129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0183817
A note on a theorem of I. Niven
William J. Leahey.
Proc. Amer. Math. Soc. 16 (1965), 1130-1131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181632
A matrix version of Rennie’s generalization of Kantorovich’s inequality
B. Mond.
Proc. Amer. Math. Soc. 16 (1965), 1131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180561
Note on a property of the elementary symmetric functions
J. N. Darroch and Jane Pitman.
Proc. Amer. Math. Soc. 16 (1965), 1132-1133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182621
A note on addition chains
C. T. Whyburn.
Proc. Amer. Math. Soc. 16 (1965), 1134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180517